# SDR ASAA2024032148620

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 27,680 hours, 8,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHTS SHUT OFF AFTER 2-3 MINUTES. GROUNDED - YES. REMOVED AND INSTALLED R2 EMERGENCY BATTERY PACK LIGHT, OPS CK GOOD IAW B737-900 AMM 33-51-06-960-805.
